# SDR AALA202210206454

- Difficulty date: October 13, 2022
- Submitted: October 20, 2022
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 57,837 hours, 34,875 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Low Pressure
- Location: Zone 500 - Lh Wi
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING TAKEOFF, FUEL LEFT TANK PUMP 2 LOW PRESSURE ILLUMINATED AT END OF TAKEOFF IN FLIGHT 1500 FT AND WENT ON AND OFF REPEATEDLY DURING CLIMB, FAULT CLEARED PRIOR TO REACHING CRUISE ALTITUDE AND REMAINED OFF. **SUPPLEMENTAL REPORT FOR AALA202210176454: MAINTENANCE REPLACED LEFT WING #2 FUEL PUMP AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 28-21-51** (CLOSED)
